References

Bea
A. Beardon. The Geometry of Discrete Groups. Springer-Verlag, 1983.

BJ
C. J. Bishop and P. W. Jones. Hausdorff dimension and Kleinian groups. Preprint.

Bow
R. Bowen. Hausdorff dimension of quasi-circles. Publ. Math. IHES 50(1978), 11-25.

Br
R. Brooks. The fundamental group and the spectrum of the Laplacian. Comment. Math. Helv. 56(1985), 581-596.

Bus
P. Buser. Geometry and Spectra of Compact Riemann Surfaces. Birkhauser Boston, 1992.

CFS
I. P. Cornfeld, S. V. Fomin, and Ya. G. Sinai. Ergodic Theory. Springer-Verlag, 1982.

HV
P. de la Harpe and A. Valette. La Propriété (T) de Kazhdan pour les Groupes Localement Compacts, volume 149. Astérisque, 1989.

GGP
I. M. Gelfand, M. I. Graev, and I. I. Pyatetskii-Shapiro. Representation Theory and Automorphic Functions. Academic Press, 1990.

Ghys
E. Ghys. Dynamique des flots unipotents sur les espaces homogènes. Astérisque 206(1992), 93-136.

Lub
A. Lubotzky. Discrete Groups, Expanding Graphs and Invariant Measures. Birkhäuser, 1994.

Ma
R. Mañé. Ergodic Theory and Differentiable Dynamics. Springer-Verlag, 1987.

Mc
C. McMullen. Amenable coverings of complex manifolds and holomorphic probability measures. Invent. math. 110(1992), 29-37.

Nic
P. J. Nicholls. The Ergodic Theory of Discrete Groups. Cambridge University Press, 1989.

Otal
J.-P. Otal. Le théorème d'hyperbolisation pour les variétés fibrées de dimension trois. Astérisque, to appear.

Pan
P. Pansu. Sous-groupes discretes des groupes de Lie: Rigidité, arithméticité. Astérisque 227, 69-105.

Sar
P. Sarnak. Some Applications of Modular Forms. Cambridge University Press, 1990.

Sul
D. Sullivan. On the ergodic theory at infinity of an arbitrary discrete group of hyperbolic motions. In I. Kra and B. Maskit, editors, Riemann Surfaces and Related Topics: Proceedings of the 1978 Stony Brook Conference. Annals of Math. Studies 97, Princeton, 1981.

Th1
W. P. Thurston. Geometry and Topology of Three-Manifolds. Princeton lecture notes, 1979.

Th2
W. P. Thurston. Three-Dimensional Geometry and Topology. University of Minnesota preprint, 1990.

Zim
R. Zimmer. Ergodic Theory and Semisimple Groups. Birkhäuser, 1984.



C. T. McMullen Sun Jun 23 10:21:08 PDT 1996